# SDR CALA0800150

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 32,935 hours, 5,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T5014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM LBL 40 FORWARD SIDE STIFFENER FOUND CRACKED.  STIFFENER REPLACED AND INSTALLED PER SRM 53-10-51 REPAIR 4 FIG 201.
